Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Birth control Q? adult content

My doctor told me to start on the first day of my period. yesterday i got my period, just a little blood then nothing til the next day in the afternoon a little more blood, so i took my first pill. then the rest of the day nothing. whats going on?

 
fefe87

Asked by fefe87 at 6:13 PM on Oct. 20, 2010 in Health

Level 16 (2,737 Credits)
This question is closed.
Answers (5)
  • Just keep taking the pills....Your period will kinda be all out of wack for a little bit but it will get better =)
    Shelii

    Answer by Shelii at 6:19 PM on Oct. 20, 2010

  • Just keep takng your BC pills.
    samurai_chica

    Answer by samurai_chica at 6:15 PM on Oct. 20, 2010

  • Exactly. Keep taking the pills, and give your body a month or two to adjust. You just had a short period. It's okay, I promise!
    musicpisces

    Answer by musicpisces at 6:29 PM on Oct. 20, 2010

  • The doctor always says that. I just started my BC pills when I wanted. After i had my kids, after I stoped bleeding from having them and the doctor gave them to me. I started that day. Better safe then sorry.
    louise2

    Answer by louise2 at 6:29 PM on Oct. 20, 2010

  • BE CAREFULL AND TAKE THEM AT THE SAME TIME EVERY DAY......IM 6 WEEKS PREGNANT AND WAS ON THE PILL.....I TOOK IT EVERY DAY BUT SOME DAYS I TOOK IT LATER AND YEAH
    mama2my2boys

    Answer by mama2my2boys at 6:33 PM on Oct. 20, 2010